Ask The Doctor > Questions & Answers > Pain and weakness after lymph node biopsy

Pain and weakness after lymph node biopsy

Patient: I had an axillary lymph node biopsy with general anesthesia 4 days ago. I m still having pain (taking dilaudid and motrin), and tired, and overall weak with numbness on the biopsy arm. Is this normal

 

 

Symptoms: Pain, overall tiredness and weakness, numbness in biopsy arm

 

 

Doctor: Thank you for your question. The weakness you are experiencing may be due to the after effects of the anesthesia, howeve r we are concerned with the numbness you are experiencing in your arm. It is important that you report this numbness to your doctor to be promptly evaluated for the possibility that you may have had nerve damage. Please contact your surgeon immediately to schedule a follow up evaluation.Thank you for consulting AskTheDoctor.com

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment